Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

147 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

48yoF I had a complete thyroidectomy 3 weeks ago to

48yoF I had a complete thyroidectomy 3 weeks ago to remove a 14mm papillary carcinoma (classic type), stage 1. It was encapsulated but had widely invaded the capsule. No other involvement. I go for radioactive iodine in 2.5 weeks and am trying to find info on side effects. Everything I see online concerns use of RAI to kill tumor, not follow-up. I am on Synthroid now, will take suppressant shots for two days prior. Thanks.
Sat, 12 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had a a completion thyroidectomy on Feb 28th. My TSH was 8 and my doctor changed my levothyroxine to 100 mcg s. Since the surgery I have incredible night sweats and now they are starting during the day. I am past menopause (57), and I went off of all hormones and anyting else I was taking about 3 months ago. My doctor does not want to retest my TSH until I am on the new does of 100 for 2 months. Is there any relief for the nightime sweats. Please help

doctor1 MD

I had a complete thyroid removal with no cancer found two weeks ago no complications but now I am feeling a tightness in left upper chest/neck area and a feeling of not getting a good deep breath. I also still have hoarseness. Is this normal and how long should I expect to feel this way. Is there anything to relieve this feeling?

doctor1 MD

I had a Thyroidectomy years ago and was placed on Synthroid 100mg. Several years ago different Dr. and /or pharmacy would replace Synthroid with generic Levethxone (sp) which I can not tolerate. Multipy issues : Stomach burning, bloating, constipated, cant tolerate heat, dry skin, brittle nail, skin rash, depression , and mentally unwell with racing heart and insomina. Problem is Dr. does not support my with theory and only treats using TSH levels. My TSH levels vary from 0.017 (0.450 - 4.500uIU/mL) on 9/14/14 with T4F 2.11 (0.81-1.77ng/dL) and then on 1/20/15 TSH was 22.00 and T4F was 0.53 ( above ref. ranges apply) no other lab work on hormones were drawn. On 9/7/16 TSH 17.280 T4F 0.82 and then appromately 2 weeks later Oncology Dr. tested T3F on 9/20/16 which was 2.1 (2.0-4.4ng/mL) During last few Chemo treatments for Stage IIIc Breast Cancer w 9 of 14 Lymphnodes cancerous and prior to 34 treatments of radition thyroid mediation changed from Synthyroid to Genenric Levothxine (sp). Pharmacy advised order was changed by Physician (Oncology) Dr now requesting I have a Mental Evaluation scheduled for June 2017. Primary doctor already had Head MRI done in 2013. Endocrinologist refuses to look at anything but TSH, stating not relevant. no one is interested in treating me by my symptoms only blood work which has never been consistant with just TSH. When my TSH numbers are high ( above normal range) AKA low thyroid I feel better but cold and tired and when TSH numbers are low ( low end of normal and below normal) i feel the worst with multply symptoms, brain fog, irritable, sensitive to noise, light, heat, IBS, constipated, bloating, hot, etc then body empties out bowel and stomach with fowling smelling contents til unable to function and in bed for 2-3 days w/o any mediation and 3-5 lbs of weight gain. I have completed FODMAP 2month ilimination diet with same results gained 8 lbs followed by unable to tolerate basic food w/o bloating and sick. I eat healthy, consuming organic whole foods plant base with no added sugar, salt, or oils. I have lost mucsle while gaining weight despite adequite exercise and limited calorie intake. My ears continueously ring. I believe thyroid medication is the main issue and wish to have doctors test all needed blood to determine best treatment. what is your advise?

Loading Online Doctors....